# SDR DLL10950287

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927105
- Condition: Cracked Body
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HEARD LOUD BANG AND NOTICED C SYSTEM HYDRAULIC FAILURE, MANUALLY EXTENDED LANDING GEAR, LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN LANDING GEAR RETRACT ACTUATOR WITH A CIRCUMFERENTIAL CRACK ON END OF CYLINDER AT ACTUATOR PISTON EXIT.  REPLACED ACTUATOR OPERATION NORMAL.
